Alert archive / Wisconsin / River Flood Warnings in 2015

River Flood Warning 5, NWS Green Bay, WI

December 13, 2015Wood County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Dec 13, 2015, 10:43 AM CST for Wood County, Wisconsin. It took effect at Dec 14, 2015, 8:37 PM CST. It was in force for 46 hr.

The area

The outline as issued.

The facts

Issued
Dec 13, 2015, 10:43 AM CST (16:43 UTC)
In effect from
Dec 14, 2015, 8:37 PM CST
Expired
Dec 16, 2015, 6:37 PM CST
In force
46 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Wood County, WI

The radar

The La Crosse radar (KARX), 102 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow River (WI) at Babcock (BBCW3).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
15.5 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05402000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WGUS43 KGRB 131643
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1043 AM CST SUN DEC 13 2015

...The National Weather Service in Green Bay has issued a flood 
warning for the following rivers in Wisconsin... 

  Yellow River at Babcock affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC141-140743-
/O.NEW.KGRB.FL.W.0005.151215T0237Z-151216T1912Z/
/BBCW3.1.ER.151215T0237Z.151215T1200Z.151216T0112Z.NO/
1043 AM CST SUN DEC 13 2015

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Yellow River at Babcock.
* at  9:30 AM Sunday the stage was 3.3 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by tomorrow evening and continue 
  to rise to near 13.5 feet by Tuesday morning. The river will fall 
  below flood stage by Tuesday evening.


&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
9 follow-up statements
960 
WGUS83 KGRB 140431
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1031 PM CST SUN DEC 13 2015

...The flood warning continues for the following rivers in upper 
Wisconsin...

  Yellow River at Babcock affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-141931-
/O.CON.KGRB.FL.W.0005.151215T0840Z-151217T0043Z/
/BBCW3.1.ER.151215T0840Z.151215T1800Z.151216T0643Z.NO/
1031 PM CST SUN DEC 13 2015

The Flood Warning continues for
  The Yellow River at Babcock.
* from late Monday night to Wednesday evening...Or until the warning 
  is cancelled.
* At  9:30 PM Sunday the stage was 4.2 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by early Tuesday morning and 
  continue to rise to near 14.5 feet by Tuesday early afternoon. The 
  river will fall below flood stage by early Wednesday morning.
* At 14.0 feet...Widespread flooding is occurring in wooded lowland 
  and agricultural areas.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
756 
WGUS83 KGRB 141729
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1129 AM CST MON DEC 14 2015

...The flood warning continues for the following rivers in upper 
Wisconsin...

  Yellow River at Babcock affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-150829-
/O.EXT.KGRB.FL.W.0005.151215T0655Z-151217T0146Z/
/BBCW3.1.ER.151215T0655Z.151215T1800Z.151216T0746Z.NO/
1129 AM CST MON DEC 14 2015

The Flood Warning continues for
  The Yellow River at Babcock.
* from late tonight to Wednesday evening...Or until the warning is 
  cancelled.
* At 10:30 AM Monday the stage was 6.6 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by after midnight tomorrow and 
  continue to rise to near 14.5 feet by tomorrow early afternoon. The
  river will fall below flood stage by early Wednesday morning.
* At 14.0 feet...Widespread flooding is occurring in wooded lowland 
  and agricultural areas.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
492 
WGUS83 KGRB 150445
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1045 PM CST MON DEC 14 2015

...The flood warning continues for the following rivers in upper 
Wisconsin...

  Yellow River at Babcock affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-151945-
/O.EXT.KGRB.FL.W.0005.151215T0503Z-151217T0216Z/
/BBCW3.1.ER.151215T0503Z.151215T1800Z.151216T0816Z.NO/
1045 PM CST MON DEC 14 2015

The Flood Warning continues for
  The Yellow River at Babcock.
* until Wednesday evening...Or until the warning is cancelled.
* At 9:30 PM Monday the stage was 11.3 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 15.0 feet by tomorrow early afternoon. The river will fall 
  below flood stage by early Wednesday morning.
* At 15.6 feet...Floodwaters are near a couple of homes in the 
  Babcock area near Highway 173.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
055 
WGUS83 KGRB 151619
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1019 AM CST TUE DEC 15 2015

...The flood warning continues for the following rivers in upper 
Wisconsin...

  Yellow River at Babcock affecting Wood County

...The flood warning continues for the following rivers in upper 
Wisconsin...

  Yellow River at Babcock affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-160719-
/O.CON.KGRB.FL.W.0005.000000T0000Z-151217T0216Z/
/BBCW3.1.ER.151215T0506Z.151215T1800Z.151216T0816Z.NO/
1019 AM CST TUE DEC 15 2015

The Flood Warning continues for
  The Yellow River at Babcock.
* until Wednesday evening...Or until the warning is cancelled.
* At  8:30 AM Tuesday the stage was 13.9 feet. The river is expected to 
  crest between 14.0 and 15.0 feet during the afternoon of December 15th
  and then fall below flood stage by Wednesday afternoon...December 16th.
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 15.0 feet by this
  afternoon. The river will fall below flood stage after midnight 
  tomorrow.
* At 15.6 feet...Floodwaters are near a couple of homes in the 
  Babcock area near Highway 173.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
918 
WGUS83 KGRB 151814
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1214 PM CST TUE DEC 15 2015

...The flood warning continues for the following rivers in upper 
Wisconsin...

  Yellow River at Babcock affecting Wood County

...The flood warning continues for the following rivers in upper 
Wisconsin...

  Yellow River at Babcock affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-160914-
/O.CON.KGRB.FL.W.0005.151215T1806Z-151216T2100Z/
/BBCW3.1.ER.151215T0506Z.151215T1615Z.151216T2100Z.NO/
1214 PM CST TUE DEC 15 2015

The Flood Warning continues for
  The Yellow River at Babcock.
* from this afternoon to Wednesday afternoon...Or until the warning 
  is cancelled.
* At 10:15 AM Tuesday the stage was 13.9 feet. The river will crest around
  13.9 feet early this afternoon. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall below flood stage Wednesday afternoon.
* At 14.0 feet...Widespread flooding is occurring in wooded lowland 
  and agricultural areas.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
322 
WGUS83 KGRB 160150
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
750 PM CST TUE DEC 15 2015

...The flood warning continues for the following rivers in upper 
Wisconsin...

  Yellow River at Babcock affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-161650-
/O.EXT.KGRB.FL.W.0005.000000T0000Z-151217T0106Z/
/BBCW3.1.ER.151215T0506Z.151215T1615Z.151216T0706Z.NO/
750 PM CST TUE DEC 15 2015

The Flood Warning continues for
  The Yellow River at Babcock.
* until Wednesday evening...Or until the warning is cancelled.
* At  6:30 PM Tuesday the stage was 13.4 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage late tonight  
  or early Wednesday morning then continue to fall through the end of the week.
* At 14.0 feet...Widespread flooding is occurring in wooded lowland 
  and agricultural areas.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
782 
WGUS83 KGRB 160444
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1044 PM CST TUE DEC 15 2015

...The flood warning continues for the following rivers in upper 
Wisconsin...

  Yellow River at Babcock affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-161944-
/O.CON.KGRB.FL.W.0005.000000T0000Z-151217T0106Z/
/BBCW3.1.ER.151215T0506Z.151215T1615Z.151216T0706Z.NO/
1044 PM CST TUE DEC 15 2015

The Flood Warning continues for
  The Yellow River at Babcock.
* until Wednesday evening...Or until the warning is cancelled.
* At 9:30 PM Tuesday the stage was 13.3 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  after midnight tomorrow.
* At 14.0 feet...Widespread flooding is occurring in wooded lowland 
  and agricultural areas.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
601 
WGUS83 KGRB 161448
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
848 AM CST WED DEC 16 2015

...The flood warning continues for the following rivers in upper 
Wisconsin...

  Yellow River at Babcock affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-170548-
/O.EXT.KGRB.FL.W.0005.000000T0000Z-151217T0827Z/
/BBCW3.1.ER.151215T0506Z.151215T1615Z.151216T1427Z.NO/
848 AM CST WED DEC 16 2015

The Flood Warning continues for
  The Yellow River at Babcock.
* until late tonight...Or until the warning is cancelled.
* At  7:30 AM Wednesday the stage was 12.4 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring.
* Forecast...the river will continue to fall to below flood stage by 
  this morning.
* At 12.0 feet...Flooding is confined mainly to agricultural...wooded
  low land and marshes.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
644 
WGUS83 KGRB 170037
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
637 PM CST WED DEC 16 2015

...The flood warning is cancelled for the following rivers in upper 
Wisconsin...

  Yellow River at Babcock affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-170107-
/O.CAN.KGRB.FL.W.0005.000000T0000Z-151217T0827Z/
/BBCW3.1.ER.151215T0506Z.151215T1615Z.151216T1648Z.NO/
637 PM CST WED DEC 16 2015

The Flood Warning is cancelled for
  The Yellow River at Babcock.
* At 5:30 PM Wednesday the stage was 11.0 feet. 
* Flood stage is 12.0 feet. 
* Fell below flood stage at 10:48 AM Wednesday.
* Forecast...the river will continue to fall to 6.2 feet by Friday 
  morning.
* At 12.0 feet...Flooding is confined mainly to agricultural...wooded
  low land and marshes.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Dec 13, 5:50 AM CST, 4 hours 53 minutes earlier.

Area forecast discussion, Dec 13, 5:50 AM CST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
550 AM CST SUN DEC 13 2015

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 444 AM CST SUN DEC 13 2015

RAIN AND ELEVATED THUNDERSTORMS WERE MOVING NORTH ACROSS WISCONSIN
EARLY THIS MORNING AHEAD OF A WARM FRONT. THE FRONT WILL STALL OUT
ACROSS OUR FORECAST AREA THIS AFTERNOON WHILE LOW PRESSURE APPROACHING
FROM THE SOUTHWEST PRODUCES A LONG PERIOD OF OVERRUNNING RAINS. GULF
MOISTURE IS STREAMING NORTHWARD AND MODELS FORECAST DEWPOINTS IN THE
50S OVER MUCH OF THE AREA ALONG WITH PRECIPITABLE WATER VALUES OVER
AN INCH. THIS ADDS UP TO THE POSSIBILITY OF TWO TO THREE INCHES OF
RAIN OVER A TWO DAY PERIOD AND THE POTENTIAL FOR FLOODING. ISSUED A
FLOOD WATCH FOR ALL BUT NORTHCENTRAL WISCONSIN AS WE HAVE WET GROUND
AND RIVER AND STREAMS ARE RELATIVELY HIGH AND ICE FREE FOR THIS TIME
OF THE YEAR. WE MIGHT ALSO HAVE STREET AND BASEMENT FLOODING IN SOME
AREAS.

RECORD HIGH TEMPERATURES ARE POSSIBLE AGAIN TODAY...ESPECIALLY OVER
THE SOUTHERN HALF OF THE FORECAST AREA. TEMPERATURES WILL REMAIN STEADY
TONIGHT AND BE 30 TO 40 DEGREES ABOVE NORMAL FOR MID DECEMBER. A FEW
RECORD HIGHS ARE POSSIBLE MONDAY THOUGH SOME SLIGHTLY COOLER AIR WILL
BEGIN TO ARRIVE LATER IN THE DAY.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 444 AM CST SUN DEC 13 2015

AMPLIFIED MEAN FLOW TO CONT ACROSS THE CONUS THIS WEEK WITH THE
ONE NOTICEABLE CHANGE OF MOVING AN UPR TROF FROM THE ROCKIES TO
E-CNTRL NOAM. AS FAR AS SYSTEMS GO...INITIAL STORM TO BE PULLING
AWAY INTO ERN CANADA MON NGT. A SECOND SYSTEM WL BE HOT ON THE
HEELS OF THE INITIAL SYSTEM AND IMPACT NE WI TUE NGT INTO WED NGT.
THE CURRENT TRACK TO OUR WEST WOULD KEEP THE DEFORMATION ZONE
ACROSS THE UPR MS VALLEY...BUT THE POTENTIAL FOR A LIGHT
ACCUMULATION OVER PARTS OF NE WI WL PROBABLY BE THE BIGGEST FCST
CHALLENGE. COLDER...MORE SEASONABLE AIR MASS TO SETTLE OVER THE
GREAT LAKES FOR LATE WEEK WITH TEMPERATURES FALLING TO MORE
TYPICAL DECEMBER LEVELS.

THE INITIAL SYSTEM IS FCST TO PULL NE INTO SE ONTARIO/SW QUEBEC
MON NGT WITH PCPN GRADUALLY DIMINISHING OVER NE WI. PCPN TYPE
SHOULD PRIMARILY BE RAIN DURING THE EVENING...BUT AS COLDER AIR
GETS PULLED INTO THE REGION...EXPECT THE RAIN TO BECOME MIXED WITH
SNOW OVER N-CNTRL WI AFTER MIDNGT. THERE IS ALSO A POSSIBILITY FOR
THE PCPN TO TURN INTO PATCHY FREEZING DRIZZLE LATE AS FCST
SOUNDINGS SHOW A DECREASE IN ICE ALOFT. MIN TEMPS ARE EXPECTED TO
DROP INTO THE UPR 20S TO LWR 30S N-CNTRL...BUT HOLD IN THE MID TO
UPR 30S NEAR LAKE MI.

MODELS CONT TO INDICATE THE PASSAGE OF A WEAK SFC RDG AND AN UPR
RDG AXIS ACROSS WI ON TUE AS THE NEXT SYSTEM ORGANIZES OVER THE
CNTRL PLAINS. THERE MAY BE A FEW BREAKS IN THE CLOUD COVER...BUT
WITH THE OVERALL WEAKNESS OF THE SFC RDG...STILL ANTICIPATE MOSTLY
CLOUDY SKIES TO DOMINATE. TEMPS TO HAVE TAKEN A NOTICEABLE DROP
COMPARED TO PREVIOUS DAYS WITH READINGS ONLY TO REACH THE MID 30S
N-CNTRL...LWR 40S SOUTH.

THIS NEXT SYSTEM IS PROGGED TO LIFT NEWD INTO THE MIDWEST/UPR MS
VALLEY TUE NGT WITH PCPN CHCS EVENTUALLY REACHING NE WI...MAINLY
AFTER MIDNGT. WHILE INITIAL QPF AMOUNTS WL BE LIGHT...PCPN TYPE IS
A CONCERN ACROSS NRN AND CNTRL WI AS SFC TEMPS TO BE A COUPLE OF
DEGS EITHER SIDE OF FREEZING. N-CNTRL WI WOULD APPEAR TO BE MAINLY
LIGHT SNOW...ALTHO PATCHY FREEZING DRIZZLE OR SLEET COULD MIX IN
AT TIMES. CNTRL/FAR NE WI MAY BE THE MOST TROUBLESOME WITH TEMPS
AT THE SFC AND JUST ALOFT HOVERING AROUND FREEZING. POTENTIAL FOR
ALL FOUR PCPN TYPES (RAIN/FREEZING RAIN/SLEET/SNOW) EXIST. DUE TO
UNCERTAINTY WITHIN THE THERMAL PROFILES...PREFER A SIMPLY
RAIN/SNOW MIX FOR NOW. E-CNTRL WI SHOULD MAINLY BE A COLD RAIN
WITH BOTH SFC/TEMPS ALOFT ABOVE FREEZING. THE SFC LOW IS FCST TO
CONT TRACKING NE TOWARD NE MN/WRN UPR MI ON WED...THEREBY KEEPING
NE WI ON THE WARM SIDE OF THE SYSTEM. THIS SHOULD KEEP THE PCPN
TYPE OVER THE FCST AREA MAINLY AS ALL RAIN...ALTHO PARTS OF
N-CNTRL WI COULD SEE SOME SNOW EARLY WED MORNING UNTIL THE WARMER
AIR CAN FILTER INTO THE NW PART OF THE STATE. MAX TEMPS WL RANGE
FROM THE UPR 30S N-CNTRL...TO THE MID TO UPR 40S E-CNTRL WI.

THE SYSTEM IS PROGGED TO LIFT NE INTO S-CNTRL ONTARIO WED NGT...
BRINGING A CYCLONIC FLOW AND CAA ACROSS WI. EVENTUALLY...PCPN WL
TRANSITION FROM RAIN TO SNOW FROM WEST TO EAST WITH THE PCPN
POSSIBLY ENDING AS DRIZZLE OR FREEZING DRIZZLE AS ICE ALOFT AGAIN
DIMINISHES. A WEAK CYCLONIC FLOW LINGERS OVER WI THRU THU WITH
SOME MODELS SHOWING A WEAK SFC TROF TO APPROACH THE FCST AREA THU
AFTERNOON. ANTICIPATE ONLY A SMALL CHC OF LIGHT SNOW OR FLURRIES
OVER THE AREA WITH WINDS HAVING TOO MUCH OF A WESTERLY COMPONENT
TO BRING LAKE EFFECT INTO THE PICTURE. MAX TEMPS WL TAKE ANOTHER
NOTICEABLE DROP AS COLDER AIR CONTS TO FEED INTO THE REGION.
READINGS ARE FCST TO ONLY REACH THE MID TO UPR 20S N-CNTRL...LWR
TO MID 30S E-CNTRL WI.

THIS SFC TROF...COMBINED WITH A MID-LEVEL SHRTWV TROF...MAY KICK
OFF ADDITIONAL SMALL CHCS OF SNOW SHWRS OR FLURRIES ACROSS NE WI
THU NGT. AS AN UPR RDG BUILDS OVER THE WRN CONUS ON FRI...THIS
WOULD KEEP A NW FLOW ALOFT OVER THE GREAT LAKES. STILL CANNOT
COMPLETELY RULE OUT A FEW SNOW SHWRS OR FLURRIES AT TIMES...BUT
NOTHING OF CONSEQUENCE PER SNOW ACCUMULATIONS. MAX TEMPS BY FRI
SHOULD BE CLOSE TO NORMAL FOR MID-DECEMBER WITH READINGS IN THE
LWR TO MID 20S NORTH...MID TO UPR 20S SOUTH. IF YOU ADD A BLUSTERY
WEST WIND AT 10 TO 20 MPH...WE COULD HAVE WIND CHILLS IN THE UPR
SINGLE DIGITS AND TEENS.

ANY LINGERING LIGHT SNOW/FLURRIES WL CONT TO AN END LATER FRI NGT
AS A RDG OF HI PRES BUILDS ACROSS THE UPR MS VALLEY. THIS SFC RDG
SHOULD MAKE IT INTO WI BY NEXT SAT AND FINALLY BRING A LITTLE
SUNSHINE TO THE REGION. AIR MASS ALOFT DOES NOT CHANGE APPRECIABLY
ON SAT...THUS MAX TEMPS SHOULD BE CLOSE TO THOSE SEEN ON FRI.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 550 AM CST SUN DEC 13 2015

IFR CONDITIONS EXPECTED TODAY AND TONIGHT ALONG WITH
PERIODS OF RAIN. THUNDERSTORMS ARE POSSIBLE THROUGH MIDDAY TODAY
SOUTH OF A WAUSAU TO DOOR COUNTY LINE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH MONDAY AFTERNOON FOR WIZ013-019>022-030-031-
035>040-045-048>050-073-074.
&&

SHORT TERM.....RDM
LONG TERM......KALLAS
AVIATION.......RDM
Hazardous weather outlook, Dec 13, 8:55 AM CST, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
855 AM CST SUN DEC 13 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141500-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
855 AM CST SUN DEC 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ANOTHER ROUND OF HEAVY RAIN WILL ARRIVE LATE TONIGHT INTO MONDAY
MORNING. THIS ADDITIONAL RAINFALL COULD PRODUCE FLOODING OF
SMALL STREAMS...BASEMENTS AND URBAN AREAS LATE TONIGHT INTO
MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

RIVERS AND STREAMS ARE EXPECTED TO SLOWLY RISE...WITH MINOR
FLOODING POSSIBLE ON A FEW RIVERS LATE IN THE WORK WEEK.

ANOTHER SYSTEM IS FORECAST TO AFFECT THE REGION TUESDAY NIGHT INTO
WEDNESDAY. THIS SYSTEM IS FORECAST TO PASS TO OUR WEST... THUS THE
BULK OF THE PRECIPITATION SHOULD FALL AS RAIN. HOWEVER...THERE IS
A CHANCE OF A LIGHT SNOW ACCUMULATION OVER NORTH-CENTRAL WISCONSIN
LATE TUESDAY NIGHT INTO WEDNESDAY MORNING BEFORE TEMPERATURES WARM
ENOUGH TO CHANGE THE PRECIPITATION TO A MIX OF RAIN AND SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.
REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE GREATLY APPRECIATED
BY THE NATIONAL WEATHER SERVICE.

LMZ521-522-541>543-141500-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
855 AM CST SUN DEC 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF DENSE FOG COULD POSE A HAZARD TO MARINERS THIS AFTERNOON
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

KIECKBUSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 3:35 AM CSTFlood WatchGRBBrown, Calumet, Door, Kewaunee, Langlade, Manitowoc and 11 more35 hr
Dec 13, 12:23 PM CSTMarine Dense Fog AdvisoryGRB16 hr

Nearby

River Flood Warnings in Wisconsin, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.